, Volume 58, Issue 2, pp 359-369

Open Access This content is freely available online to anyone, anywhere at any time.

Multiple positive solutions for fractional differential systems

  • Nemat NyamoradiAffiliated withDepartment of Mathematics, Faculty of Sciences, Razi University Email author 


In this paper, we study the existence of positive solution to boundary value problem for fractional differential system
$$\left\{\begin{array}{ll}D_{0^+}^\alpha u (t) + a_1 (t) f_1 (t, u (t), v (t)) = 0,\;\;\;\;\;\;\;\quad t \in (0, 1),\\D_{0^+}^\alpha v (t) + a_2 (t) f_2 (t, u (t), v (t)) = 0,\;\;\;\;\;\;\;\quad t \in (0, 1), \;\; 2 < \alpha < 3,\\u (0)= u' (0) = 0, \;\;\;\; u' (1) - \mu_1 u' (\eta_1) = 0,\\v (0)= v' (0) = 0, \;\;\;\; v' (1) - \mu_2 v' (\eta_2) = 0,\end{array}\right.$$
where \({D_{0^+}^\alpha}\) is the Riemann-Liouville fractional derivative of order α. By using the Leggett-Williams fixed point theorem in a cone, the existence of three positive solutions for nonlinear singular boundary value problems is obtained.


Cone Multi point boundary value problem Fixed point theorem Riemann-Liouville fractional derivative

Mathematical Subject Classification

47H10 26A33 34A08